Christ University Institutional Repository

Items where Author is "Mangam, Tabitha Agnes "

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Mangam, Tabitha Agnes and Kureethara, Joseph Varghese (2017) Diametral Paths In Total Graphs Of Complete Graphs, Complete Bipartite Graphs And Wheels. International Journal Of Civil Engineering And Technology, 8 (5). pp. 1212-1219. ISSN 0976-6316 (Online) 0976-6308 (Print)

Mangam, Tabitha Agnes and Kureethara, Joseph Varghese (2017) Diametral Paths In Total Graphs. International Journal Of Pure and Appliesd Mathematics, 117 (12). pp. 273-279. ISSN 1311-8080

This list was generated on Wed Apr 14 22:03:42 2021 IST.